# SDR DALA2023080706378

- Difficulty date: August 2, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N381DN
- Make and model: Boeing 737832
- Aircraft serial: 30350
- Aircraft time: 73,909 hours, 29,396 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2897564) LH SIDE PASSENGER CABIN O/B SEAT TRACK IS CHIPPED. REPAIRED LH OB SEAT TRACK STA 727F IAW BOEING 737-800 SRM 53-00-52-2R-5. REPAIRED LH OB SEAT TRACK STA 727F IAW BOEING 737-800 SRM 53-00-52-2R-5.
